# SDR CALA2025031902938

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N12020
- Make and model: Boeing 787-10
- Aircraft serial: 66989
- Aircraft time: 10,322 hours, 1,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMER LIGHT AT 37F ON THE SIDE OF THE SEAT IS LOOSE AND POPED OUT ONLY ONE DAMAGED AND NOT LOCATED NEAR ENTRY DOOR OR EMER EXIT. APPLIED CLEAR CABIN TAPE TO SECURE REQUESTING MEL 3351V TOMC APPROVED REF MEL 3351V DEFERRED IAW MEL 3351V CORRECTION TO SEAT # ITS 37D REPLACED RETAINING RING AND LIGHT, OPS CHECKS OK, REF AMM33-51-06-00A-720A-A.
